# SDR WX0A2015072700060

- Difficulty date: July 23, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 52,770 hours, 36,271 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Failed
- Location: Reading Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT REPORTS BURNED TOAST ODOR NEAR PSU 37DEF, SAW SMOKE NEAR PSU APPROXIMATELY 1 HOUR INTO FLIGHT.  PERFORMED CABIN ODOR & SMOKE TROUBLESHOOTING WORK CARD 21-059-002.  FOUND PSU READING LIGHT SWITCH FROM SEAT 37D DEFECTIVE.  SWITCH IS DEACTIVATED & PLACED ON NEF 25-01H-02 SIT 2 CAT D DMI 18412, PLACARD INSTALLED.
